On ultrametric pseudospectra of direct sum of linear operator pencils
Keywords:
Ultrametric Banach spaces, pseudospectra, condition pseudospectra, direct sum of operators, linear operator pencils.Abstract
In this paper, we introduce the concepts of pseudospectra, condition pseudospectra, determinant spectra and trace pseudospectra of the direct sum of bounded linear operator pencils on ultrametric Banach spaces. We prove numerous results about them and we give some examples to illustrate our work.
Downloads
Published
2025-03-23
How to Cite
Ettayb, J. (2025). On ultrametric pseudospectra of direct sum of linear operator pencils. International Journal of Maps in Mathematics, 8(1), 192–207. Retrieved from https://simadp.com/journalmim/article/view/166
Issue
Section
Articles
License
The copyright to the article is transferred to body International Journal of Maps in Mathematics effective if and when the article is accepted for publication.
- The copyright transfer covers the exclusive right to reproduce and distribute the article, including reprints, translations, photographic reproductions, microform, electronic form (offline, online) or any other reproductions of similar nature.
- An author may make his/her article published by body International Journal of Maps in Mathematics available on his/her home page provided the source of the published article is cited and body International Journal of Maps in Mathematics is mentioned as copyright owner.
- The author warrants that this contribution is original and that he/she has full power to make this grant. The author signs for and accepts responsibility for releasing this material on behalf of any and all co-authors. After submission of this agreement signed by the corresponding author, changes of authorship or in the order of the authors listed will not be accepted by body International Journal of Maps in Mathematics.